# SDR 20010123CW009

- Difficulty date: December 19, 2000
- Submitted: January 23, 2001
- Operation: General aviation
- Aircraft: N407BR
- Make and model: Bell 407
- Aircraft serial: 53354
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407310100103
- Part serial: LK6327
- Condition: Debonded
- Location: Main Rotor
- Part time: 758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DEBONDED IN FLIGHT, M/R HUB DAMPER ELASTOMERIC.
